MAUDE Adverse Event Report: DJO LLC. CHATTANOOGA LEGEND XT 4CH STIM PKG US STD; STIMULATOR, MUSCLE, POWERED

DJO LLC. CHATTANOOGA LEGEND XT 4CH STIM PKG US STD; STIMULATOR, MUSCLE, POWERED
Model Number 2786
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code Shock from Patient Lead(s) (3162)
Date of Event 08/10/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There has been no reported patient injury or harm at this time.Device not received manufacturer at this time.Manufacturer is in the process of obtaining additional information concerning this event and the complaint is still under investigation.A final report will be submitted once the investigation is complete.
 
Event or Problem Description
It was reported that "the unit was shocking patients." device not received manufacturer at this time.Manufacturer is in the process of obtaining additional information concerning this event and the complaint is still under investigation.A final report will be submitted once the investigation is complete.

Brand Name
CHATTANOOGA LEGEND XT 4CH STIM PKG US STD
Common Device Name
STIMULATOR, MUSCLE, POWERED
Manufacturer (Section D)
DJO LLC.
1430 decision street
vista CA 92081
MDR Report Key10575069
Report Number9616086-2020-00030
Device Sequence Number16461442
Product Code IPF
UDI-Device Identifier00888912294140
UDI-Public00888912294140
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K031077
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2786
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/10/2020
Initial Report FDA Received Date09/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1